# SDR C2XA11CL152

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 24,889 hours, 13,338 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 14549106403
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2370 THE CREW REPORTED A BLEED 1 OVERTEMP MESSAGE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BLEED LINE TO THE LOW TEMPERATURE THERMOSTAT.  OPERATIONAL CHECKS WERE GOOD.
